# SDR SWAA2012052904409

- Difficulty date: May 20, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 52,576 hours, 42,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN EMERGENCY LIGHT INOP.  RELAMPED LIGHT PER AMM.
